Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, Issue 2014
Published by Univerzita Mateja Bela.
ISSN 1338-7111
Editor-in-chief Miroslav Haviar

Contents
1. 
 Pages 1-12
 by P. K. Jhade and A. S. Saluja
 Download Download PDF PDF (427 KB)
 
2. 
 Pages 13-20
 by H. Ergören and C. Tunç
 Download Download PDF PDF (389 KB)
 
3. 
 Pages 21-34
 by A. Shokri
 Download Download PDF PDF (455 KB)
 
4. 
 Pages 35-44
 by A. K. Sharma and R. Krishan
 Download Download PDF PDF (424 KB)
 
5. 
 Pages 45-55
 by S. Ghorbani
 Download Download PDF PDF (396 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017